U.S. doctors online nowAsk doctors free
DE
A 40-year-old female asked:

I am 40. i spotted for a couple days last month. i'm on birth control. i was a day late with a short period and fluttering that is increasing. ?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
DayLate is ok.Flutte: The period day late and lasting two days is ok when on Birth control pills But I don't know what you mean by Fluttering is increasing.You better get it checked.If it is in vagina see Gyn doctor or Primary care

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.